# SDR SCNA95054

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU499R3
- Condition: Failed
- Location: Lavatory J
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY J SMOKE DETECTOR CONTINUOUSLY GOING OFF.  REMOVED AND REPLACED SMOKE DETECTOR IN LAV J.  OPS CHECKS GOOD IAW MM 26-29-00.
